# SDR AALA200800237

- Difficulty date: February 2, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- Aircraft time: 64,529 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T2481/02FEB - NOSE GEAR UNSAFE LIGHT ILLUMINATED AFTER NOSE GEAR RETRACTION.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED NOSE GEAR SHOCK STRUT SEAL REPLACEMENT AND REPLACED TURNING TUBE CYLINDER AND LOWER BEARING ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
